Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Hands And Feet With Shingles

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Norvir

...www.norvir.com , 1 (800) 222-6885 Potential side effects and toxicity: Most common side effects include weakness, stomach pain, upset stomach (nausea, diarrhea, and vomiting), tingling/numbness around the mouth, hands or feet, loss of appetite, taste disturbance, weight loss, headache, dizziness, pancreatitis (see NRTIs), and alcohol intolerance. As seen with other protease inhibitors (except unboosted Reyataz), there can be increased...
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A... Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July 1992 and began the 3-drug treatment with Crixivan in June 1996. I have remained continuously on Crixivan but have changed the other two drugs several...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...You are correct that drug related peripheral neuropathy almost always involves both sides of the body and tends to involve the feet. With regard to a new provider to take the place of your retiring doctor you might have some luck with the... Read more »

tingling in feet, weakness feet

I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a tingling in my feet and my feet are very weak. I cannot run or walk smoothly. Some balancing problem is also there while walking or standing. can i have...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for discussion of the side effects of HIV therapy. Read more »

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which seems to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...persons with HIV +/- treatment. Increased urination at night can be due to increased fluid intake and bladder irritability after starting HIV medications as well as from other causes (infection, diabetes. prostate enlargement, and many other... Read more »
Articles
AIDS InfoNet

Herpes Zoster (Shingles)

...HIV Shingles is not one of the infections that leads to a diagnosis of AIDS. Shingles can occur in people with HIV shortly after they start taking strong antiviral medications. These cases of shingles are believed to be a sign of immune... Read more »
AIDS InfoNet

Herpes Simplex (Cold Sores and Genital Herpes)

...load (see Fact Sheet 125 on viral load) usually goes up, which can make it easier to transmit HIV to others. On the other hand, treatment of HSV in people with both HIV and HSV can reduce HIV viral load. It might also reduce the risk of... Read more »
AIDSinfo

An Overview of Invirase (Saquinavir mesylate)

...weakness; headache; mouth sores; nausea; stomach pain; vomiting; trouble sleeping; numbness, pain, or tingling in the hands or feet; rash; unusual tiredness; and warts. Individuals should tell a doctor if these side effects continue or are... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may lessen or disappear with... Read more »
Connect With Others

Puzzled

Posted by Anonymous, 2 Replies
...PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html Just read about the gentleman... Read more »